# SDR C2XA98IA322

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53678008268
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAME 36 RIGHT TO CENTER WAS FOUND TO HAVE CORROSION IN THE SCREW HOLES.  MAINTENANCE PERFORMED TWO DOUBLER REPAIRS IAW CONTINENTAL EXPERSS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01037, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
